# SDR ASAA2018050224491

- Difficulty date: May 2, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 21,817 hours, 7,173 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Egt System
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ACCOMP T/C 78273000 NR 2 ENG. RECORDED FAULT CODE 77-10852 THE BOTTOM RIGHT EGT SIGNAL IS OUT OF RANGE. LONG-TIME FAULT. GROUNDED - YES. DEFERRED MAINT PER T/C 78273000 TO PERFORM CORRECTIVE ACTION WITHIN 450 FLT HRS. ON RECHECK NR 2 ENG FAULT NO LONGER ACTIVE.
